ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Солитонные решения в полупроводниковой дисперсной среде и моделирование их эволюции

Аракелян, М. М. and Гукасян, Г. М. and Довлатян, Т. Г. (2001) Солитонные решения в полупроводниковой дисперсной среде и моделирование их эволюции. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 36 (4). pp. 195-202. ISSN 0002-3035

[img]
Preview
PDF
Download (1055Kb) | Preview
    Item Type: Article
    Additional Information: Սոլիտոնային լուծումները կիսահաղորդչային դիսպերսային միջավայրում և նրանց էվոլյուցիայի մոդելավորումը։ Soliton-like solutions in a semiconducting dispersive medium and simulation of their evolution.
    Uncontrolled Keywords: Առաքելյան Մ. Մ., Ղուկասյան Գ. Մ., Դովլաթյան Տ. Գ., Arakelian M. M., Ghukasian G. M., Dovlatian T. G.
    Subjects: Q Science > QC Physics > Physics of Semiconductors
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 14 May 2012 16:56
    Last Modified: 28 Feb 2013 14:09
    URI: http://physics.asj-oa.am/id/eprint/649

    Actions (login required)

    View Item